# SDR FDEA201205161816

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, RBL 52 FLOORBEAM HAS CORROSION ON UPPER TEE.   R & R IAW DWG 143N5504, SHT 2, REV B AND INSTALLED IAW DWG 143N5015, SHT 9   REV B.  REPAIR IS CLASSIFIED AS MAJOR.
